Alert archive / Arkansas / Flash Flood Warnings in 2017

Flash Flood Warning 28, NWS Little Rock, AR

April 30, 20179 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 8:12 AM CDT for 9 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 8:12 AM CDT (13:12 UTC)
Expired
Apr 30, 2017, 11:15 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Cleburne County, AR, Faulkner County, AR, Independence County, AR, Jackson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 89 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-292 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

298 
WGUS54 KLZK 301312
FFWLZK
ARC023-045-063-067-085-095-117-145-147-301615-
/O.NEW.KLZK.FF.W.0028.170430T1312Z-170430T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
812 AM CDT SUN APR 30 2017

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Independence County in north central Arkansas...
  Woodruff County in eastern Arkansas...
  Prairie County in central Arkansas...
  Jackson County in eastern Arkansas...
  Southeastern Cleburne County in north central Arkansas...
  Northern Lonoke County in central Arkansas...
  Northeastern Faulkner County in central Arkansas...
  Monroe County in eastern Arkansas...
  White County in central Arkansas...

* Until 1115 AM CDT

* At 808 AM CDT, Doppler radar indicated heavy rain will continue to 
  move across the warned area. 2 to 5 inches of rain have already 
  fallen across the area, and 1 to 2 inches of rain may also be seen 
  over the next 1 to 3 hours. Flash flooding is already occurring 
  and will continue. Many roads have water over them and several 
  have been washed out. Some bridges have also wash out. Extreme 
  caution should be used if going out today. Travel is not 
  recommended.

* Some locations that will experience flooding include...
  Cabot...                          Searcy...
  Batesville...                     Newport...
  Heber Springs...                  Lonoke...
  Brinkley...                       Augusta...
  Des Arc...                        Clarendon...
  Hazen...                          De Valls Bluff...
  Beebe...                          Ward...
  Bald Knob...                      Carlisle...
  Austin in Lonoke County...        Judsonia...
  Tuckerman...                      Kensett...

LAT...LON 3460 9105 3456 9154 3477 9197 3542 9224
      3572 9182 3589 9135 3587 9104 3501 9104
      3500 9114 3492 9115 3491 9111 3487 9110
      3474 9110 3473 9105

$$

59

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:42 AM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 30, 6:42 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
642 AM CDT Sun Apr 30 2017

.AVIATION...
The cold front is still in western Arkansas this morning. It will
slowly move east through the state today. The area of showers and
thunderstorms over the east half of the state will slowly move
east but some remaining showers will linger behind the
thunderstorms. South winds will increase and become gusty this
morning through this evening...up to 30kts. Clouds will continue
overnight. MVFR and IFR conditions are likely this morning but
will improve to VFR this afternoon and evening.

&&

.PREV DISCUSSION...(ISSUED 343 AM CDT Sun Apr 30 2017
)

DISCUSSION...

Main concerns in this forecast cycle are first period severe storm
threat and flash flooding and river flooding. Several severe
storms were seen Saturday evening and into the overnight, as well
as storm complexes with very heavy rain causing flooding. The
current storms are gradually moving east-northeast, and mainly
producing heavy rain and flash flooding. An isolated severe storm
still may be seen in the next few hours, but trends are showing a
lowering threat of severe storms. The surface cold front was over
western AR, while aloft the main core of lift is pushing across
AR. The upper low pressure system was over western OK and will
gradually move east on Sunday, with a much lower chance of light
convection on Sunday. Winds were still south to southeast ahead of
the cold front, with warm temperatures in the 60s and some 70s.

SHORT TERM...Today Through Monday Night

The first period will continue a high chance of showers and
thunderstorms, with heavy rain possible with the stronger storms.
Flooding will be on-going and the flash flood watch will continue
to Sunday evening. Winds will gradually become elevated ahead and
behind the cold front, and a lake wind advisory will be in effect
for much of eastern AR. The lake wind advisory may need to be
extended into Sunday night if winds remain elevated. The upper
low pressure will gradually move from OK to the upper mid- west,
and lighter showers will be seen over northern areas even late on
Sunday. Temperatures will start mild, then only rise a bit before
cooler and drier air filters into AR later Sunday night and on
Monday. Dry and breezy weather conditions on Monday as surface
high pressure builds into the southern Plain. Temperatures Monday
morning will be in the 40s to 50s, while highs in the 60s to 70s.

LONG TERM...Tuesday Through Saturday

Northwest flow will be over a good portion of the country as an
upper low moves through the Great Lakes. Zonal flow returns to
Arkansas Tuesday night as a ridge builds over the west coast. An
upper trough develops in the Plains Wednesday and moves across
Arkansas Thursday, forms a closed low and moves eastward Friday
and reaches the east coast by late Saturday.

A warm front will stall over Arkansas for Tuesday and Wednesday.
Rain chances will increase as moisture builds back into the area.
Expect small chances of showers and thunderstorms Tuesday night and
better chances on Wednesday. Low pressure moving across the area
will drag a cold front through the state late Wednesday and early
Thursday. Drier air behind the front will limit rain chances for
Friday and Saturday. Above normal temperatures are expected Tuesday
but the rest of the long term temperatures will be below normal.

&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-
White-Woodruff.

Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-
Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-
Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe-
Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-
Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell.

&&

Aviation...51
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
500 AM CDT Sun Apr 30 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun-
Bradley-Drew-
500 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous showers and thunderstorms...some severe...will continue
this morning mainly over the eastern half of Arkansas. Damaging wind
is the main threat with these storms. Also, large hail and isolated
tornadoes are possible. The cold front will move through the state
today and strong to severe thunderstorms will be possible along the
front. With a very moist atmosphere, very heavy rain will be seen
through the morning in at least the eastern half of the area. 1 to 3
inches are expected in these areas.

These heavy rain amounts will lead to flash flooding and river
flooding over many parts of Arkansas. Residents need to follow the
latest statements and possible warnings during this dangerous
weather situation. A flash flood watch is in effect for the expected
heavy rain. Winds will be elevated over mainly the eastern half of
Arkansas, and a lake wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

A line of thunderstorms should be exiting eastern Arkansas Sunday
morning. Any severe thunderstorms will quickly weaken or move out of
the area. The main severe threats would be damaging winds or large
hail. Drier air moves into the state in the afternoon diminishing
rain chances.

The next system will arrive with a warm front Wednesday. Chances of
showers and thunderstorms are expected Tuesday night continuing into
Thursday. Severe thunderstorms are not expected with this system at
this time.

.Spotter Information Statement...

Spotter activation may be needed later today through early
Sunday. Please monitor the latest forecasts over the next couple
of days.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Local storm report, Apr 30, 6:44 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      MONTICELLO              33.63N  91.79W
04/30/2017                   DREW               AR   PUBLIC

            SOME MINOR STREET FLOODING WAS OCCURRING.

&&

EVENT NUMBER LZK1700131

57
Local storm report, Apr 30, 6:50 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     MOUNT IDA               34.56N  93.63W
04/29/2017                   MONTGOMERY         AR   CO-OP OBSERVER

            NUMEROUS TREES WERE BLOWN DOWN.

&&

EVENT NUMBER LZK1700132

57
Local storm report, Apr 30, 6:53 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       4 S MOUNT IDA           34.50N  93.63W
04/30/2017  M5.75 INCH       MONTGOMERY         AR   CO-OP OBSERVER

            5.75 INCHES OF RAIN FELL IN THE LAST 24 HOURS. 4.75
            INCHES FELL BEFORE MIDNIGHT.

&&

EVENT NUMBER LZK1700133

57
Local storm report, Apr 30, 6:58 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0949 PM     TSTM WND DMG     DAMASCUS                35.37N  92.41W
04/29/2017                   VAN BUREN          AR   CO-OP OBSERVER

            SEVERAL TREES WERE DOWN IN THE CITY OF DAMASCUS IN
            ABOUT A 100-YARD SWATH.

&&

EVENT NUMBER LZK1700134

57
Local storm report, Apr 30, 7:01 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      DES ARC                 34.98N  91.50W
04/30/2017                   PRAIRIE            AR   LAW ENFORCEMENT

            WIDESPREAD FLOODING IS OCCURRING. MULTIPLE ROADS ARE
            UNDER WATER...INCLUDING SEVERAL BRIDGES. THE SHERIFFS
            OFFICE WAS DISCOURAGING ANY TRAVEL.

&&

EVENT NUMBER LZK1700135

57
Local storm report, Apr 30, 7:32 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
732 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       MT IDA                  34.55N  93.63W
04/30/2017  M5.75 INCH       MONTGOMERY         AR   CO-OP OBSERVER

            SEVERAL BRIDGES AND ROADS HAVE BEEN WASHED OUT. THERE
            IS A MUD SLIDE ON MANFORD ROAD BETWEEN NORMAN AND CADDO
            GAP.

&&

EVENT NUMBER LZK1700136

51

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White47 min
Apr 29, 7:21 PM CDTSpecial Weather StatementLZKClark, Hot Spring, Montgomery, Pike54 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline22 min
Apr 29, 7:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
Apr 29, 7:50 PM CDTSpecial Weather StatementLZKSaline40 min
Apr 29, 7:57 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline24 min
Apr 29, 8:17 PM CDTSpecial Weather StatementLZKArkansas, Monroe28 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline51 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell48 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline48 min
Apr 29, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie23 min
Apr 29, 8:58 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more3 hr
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pope, Saline, Yell46 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff50 min
Apr 29, 9:15 PM CDTSpecial Weather StatementLZKMontgomery, Polk, Scott45 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min
Apr 29, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren44 min
Apr 29, 9:36 PM CDTSpecial Weather StatementLZKWhite39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more49 min
Apr 29, 9:46 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren18 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White39 min
Apr 29, 9:58 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 29, 10:10 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Apr 29, 10:14 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Yell31 min
Apr 29, 10:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White24 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more48 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Apr 29, 11:01 PM CDTSpecial Weather StatementLZKIndependence44 min
Apr 29, 11:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Apr 29, 11:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White34 min
Apr 29, 11:13 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Apr 29, 11:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more47 min
Apr 29, 11:37 PM CDTSevere Thunderstorm WarningLZKLonoke, White38 min
Apr 29, 11:55 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 29, 11:56 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White49 min
Apr 30, 12:07 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy9 hr
Apr 30, 12:07 AM CDTSpecial Weather StatementLZKJackson23 min
Apr 30, 12:09 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White51 min
Apr 30, 12:14 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 12:16 AM CDTAreal Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more6 hr
Apr 30, 12:35 AM CDTTornado WarningLZKWhite, Woodruff25 min
Apr 30, 12:56 AM CDTTornado WarningLZKJackson, White, Woodruff23 min
Apr 30, 1:06 AM CDTSevere Thunderstorm WarningLZKJackson, Prairie, Woodruff39 min
Apr 30, 1:58 AM CDTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie47 min
Apr 30, 2:12 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more4 hr
Apr 30, 2:12 AM CDTTornado WarningLZKJefferson, Lonoke, Prairie33 min
Apr 30, 2:30 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 30, 2:54 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff4 hr
Apr 30, 2:57 AM CDTSpecial Weather StatementLZKPrairie, Woodruff48 min
Apr 30, 3:12 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff48 min
Apr 30, 3:53 AM CDTSpecial Weather StatementLZKJackson, Monroe, Woodruff52 min
Apr 30, 4:15 AM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson45 min
Apr 30, 4:36 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski39 min
Apr 30, 4:45 AM CDTFlash Flood WarningLZKIndependence, Jackson, Woodruff3 hr
Apr 30, 4:52 AM CDTFlash Flood WarningLZKMonroe, Prairie, Woodruff3 hr
Apr 30, 5:00 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski45 min
Apr 30, 5:14 AM CDTFlash Flood Warning EmergencyLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more3 hr
Apr 30, 5:22 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 30, 5:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more4 hr
Apr 30, 6:26 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline2 hr
Apr 30, 7:27 AM CDTFlash Flood Warning EmergencyLZKBaxter6 hr
Apr 30, 8:34 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 8:41 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 11:07 AM CDTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more9 hr
Apr 30, 11:07 AM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Apr 30, 1:05 PM CDTAreal Flood WarningLZKBaxter12 hr

Nearby

Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.